# SDR AALA201707249049

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug MD 83
- Aircraft serial: 53627
- Aircraft time: 49,831 hours, 25,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: AA503
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FIRST CLASS EMERGENCY CABIN LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK B5-100 PER AMM 33-53-00. OPS CHECK OK.
